|
|
|
|
On asymptotically nonexpansive mappings with non-convex domains | |
![]() ![]() |
|
Fixed Point Theory, Volume 23, No. 1, 2022, 75-84, February 1st, 2022 DOI: 10.24193/fpt-ro.2022.1.05 Authors: M.R. Alfuraidan, M.A. Khamsi and K. Saleh Abstract: In this paper, we prove the existence of periodic points of asymptotically nonexpansive mappings defined on non-convex domains in uniformly convex Banach spaces. We also introduce the notion of firmly asymptotically nonexpansive mappings and prove the existence of fixed points of such mappings with non-convex domains. Key Words and Phrases: Asymptotically nonexpansive mapping, fixed point, periodic point. 2010 Mathematics Subject Classification: 46B20, 47E10, 47H10. Published on-line: February 1st, 2022.
Abstract pdf
Fulltext pdf
Back to volume's table of contents
|